# SDR VNAA202502110030

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,485 hours, 17,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: SEVERAL DENTS ON FUSELAGE SKIN SETTLEMENT AREA OF RH VENTRAL FIN FAIRING.  SEVERAL DENTS ON FUSELAGE SKIN SETTLEMENT AREA OF RH VENTRAL FIN FAIRING WERE REPAIRED PER REO 690-53-61-1498 REV - -
